HIP PAIN

Options
Holdtight
Holdtight Member Posts: 151
edited March 2014 in Colorectal Cancer #1
Hi! Everybody! Hope everybody's okay. I had a colon resection in July 09 and since have on and off pain in my left hip and where my leg bends at the hip which is the same side as the resection - it happens especially when I walk. Anybody else have or had this. Thanks again. Hugs.

Comments

  • Holdtight
    Holdtight Member Posts: 151
    Options
    Hi! Possible answer to my own question.
    I took some stool soften yesterday and after awhile the pain in my hip and leg went away. I'm beginning to think it is from the pressure of stool lodged in the colon that is causing nerve and muscle pain in that side - maybe due to scar tissue there isn't as much room for the stool to pass through. I need to wait and see if this is the answer if I get the pain again. I will keep you all posted. Thanks.
  • Fb489
    Fb489 Member Posts: 69
    Options
    Holdtight said:

    Hi! Possible answer to my own question.
    I took some stool soften yesterday and after awhile the pain in my hip and leg went away. I'm beginning to think it is from the pressure of stool lodged in the colon that is causing nerve and muscle pain in that side - maybe due to scar tissue there isn't as much room for the stool to pass through. I need to wait and see if this is the answer if I get the pain again. I will keep you all posted. Thanks.

    HI
    Discuss with your doctor to make sure it is just nerves.
    Also do a bone scan to check That the Hip Bone is healthy.
  • RickMurtagh
    RickMurtagh Member Posts: 587 Member
    Options
    Holdtight said:

    Hi! Possible answer to my own question.
    I took some stool soften yesterday and after awhile the pain in my hip and leg went away. I'm beginning to think it is from the pressure of stool lodged in the colon that is causing nerve and muscle pain in that side - maybe due to scar tissue there isn't as much room for the stool to pass through. I need to wait and see if this is the answer if I get the pain again. I will keep you all posted. Thanks.

    wow
    I hope it isn't some big old turd causing you so much hip trouble. Or perhaps that would be the best outcome - all you would have to do is not have big stool! What does your doctor think of this? I have heard so many odd things that have happened because of and during chemo post treatment it would not surprise me overly much if that was the case.
  • Holdtight
    Holdtight Member Posts: 151
    Options
    Fb489 said:

    HI
    Discuss with your doctor to make sure it is just nerves.
    Also do a bone scan to check That the Hip Bone is healthy.

    HI!
    Thanks. Yes, I have an appointment with my Onc today beginning the first of my Avastin treatments. I will ask him about it then. He does want me to have a Bone Scan so that he can treat me with a calcium regime. I was suppose to have it this Friday but I have to wait until next Friday because my employer never paid my health care premium and that postponed everything another week. Rrrrrrr. I'll keep you all posted. Thanks again.
  • Holdtight
    Holdtight Member Posts: 151
    Options

    wow
    I hope it isn't some big old turd causing you so much hip trouble. Or perhaps that would be the best outcome - all you would have to do is not have big stool! What does your doctor think of this? I have heard so many odd things that have happened because of and during chemo post treatment it would not surprise me overly much if that was the case.

    Hi!
    Yep I hope it only will take a softener or laxative. Had enough side effects don't need another. Thanks for your input. I'll keep you posted.